Hey everybody ~ Today is my 8th day on Suboxone and it has been an interesting experience, for sure. I found that I get VERY sleepy after I take a dose, so I have adjusted the time of my daily dosage to every night right before I go to bed. There are lots of little kinks that I am getting worked out, but I am hoping to have it all fine tuned in the coming weeks.
SO - here is my concern - I should have started my period this past Monday…So as of today, I am 4 days late. I did an at home pregnancy test, and it said that I was NOT pregnant. I am trying to see if I can find any documented side effects of Suboxone that state that your menstrual cycle can be effected. Has anyone on here that is on Suboxone had any side effects like the one I mentioned? Oh, and the last few days I have had headaches (surprise surprise) but other than that, the Suboxone has been a Godsend. I am just hoping that I have to trade my regular menstrual cycle to be on it. :(
No, no worries about "prying" I wouldnt post on here if I wasnt comforatable talking about it :)
I am sexually active, but I am on the Neuva ring which has been very effective in providing birth control AND it also keeps me regular on my period. Which is weird that this month I just didnt have one.
I'm not on it and recently coming into this forum found out about it.
I'm a oxycodone addict trying to taper off and not doing a very good job at it.
Since you are regular that would concern me too. I assume since you are on the Neuva ring the last thing you want is to be pregnant. I'm sure if you called you M.D. he would probably suggest taking the pregnancy test again too. Whenever I thought I may be pregnant even if it came out negative I would take another on just to be sure.
Opiate use in general can mess with your period. Alot of female heroin addicts hardly even get them. Suboxone is an opiate and may be also messing with it. I would check to see if it lessens the effectiveness of your birth control.
While I was on the Norco, I had irregular one's too. I'm now on the suboxone, and with my last period, it lasted 2 weeks! I just started the subs 3 weeks ago, so I don't know what my next one will be like yet, but I'm sure it had something to do with it. Please let me know if you find out anything!
I dont know if its normal for suboxone to mess w/ your cycle, all I know is that my menstral cycle has changed drastically. mine completly stopped i havent had a period since the day i started suboxone and before that i was always regular. its really sad. i have no clue why it just went away
Hello, it seems I'm having the same issue. I just started suboxone this past Monday. I was supposed to get my period on Wednesday and didn't. I have cramps, though. Also, today, I started spotting for a couple hours. I'm usually pretty regular so I was wondering if it's a side affect of the suboxone.
I've been on suboxone for 2 months. The first month my period was late almost a week. This month I didn't have one. Hmmmm ... I've also been very constipated since day 1. At first I was having problems with not being able to pass urine. That went away after about 7-10 days. I'm still constipated with a missing period though. I have an iud so I'm not really worried about pregnancy. I've also lost about 8lbs
i know subs cause constipation as do opiates. I have been on subs since sept 1 2013 and my last period ended sept. 11 2013. havent had one since and is very concerning. wondering if you have had any changes since you posted??
i know subs cause constipation as do opiates. I have been on subs since sept 1 2014 and my last period ended sept. 11 204. i havent had one since and is very concerning. wondering if you have had any changes since you posted??
I haven't had my period in 8 months, since I started taking suboxone. Years ago I was on bupranorphine (the main ingredient in suboxone) and I never got my period then either. So it is definitely a side effect for me.
Hope this helps :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.